# SDR DALA2024022902825

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACK ON FRAME & INTERCOSTAL LAYERS AT NOSE FWD FUSELAGE FR20LH DOOR STOP FITTING #7 HOLES #1 & #3. CORRECTIVE ACTION: REPAIRED PER ER/A 615294-14AD. (0222740)
